Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 7142412, 5 pages
https://doi.org/10.1155/2017/7142412
Research Article

A Novel Condition to the Harmonic of the Velocity Vector Field of a Curve in

Department of Mathematics, Faculty of Science, Hacettepe University, Beytepe, 06800 Ankara, Turkey

Correspondence should be addressed to Canan Köroğlu; rt.ude.epettecah@ulgorokc

Received 30 March 2017; Accepted 8 May 2017; Published 8 June 2017

Academic Editor: Gisèle R. Goldstein

Copyright © 2017 Ayşe Altın and Canan Köroğlu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, a condition is obtained for the harmonic of the velocity vector field in the curve family passing through the fixed and points in . It shows that the condition can be expressed in terms of the curvature functions. Finally, we give an example which provides the mentioned condition in this work and illustrates it with figures.